# SDR AALA20011816

- Difficulty date: September 24, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 96 - THREE HOURS INTO FLIGHT RIGHT GEN DRIVE LIGHT CAME ON STEADY.  DISCONNECTED RIGHT GEN IAW PROCEDURES. PART NIS AT MXP. ENTERED IN MIC SERVICED BOTH IDGS.  ADDED 2 PTS ON RIGHT AND 0 FOR THE LEFT IDG.  BPCU TEST SHOWN IDG/OIL IN BULB WIRING.  REPLACED RIGHT IDG.  LEAK AND OPS CHECKED OK.  (M)
